MAUDE Adverse Event Report: BIOMET 3I 3I T3® TAPERED IMPLANT 4/3 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3® TAPERED IMPLANT 4/3 X 10MM; DENTAL IMPLANT
Catalog Number BOPT4310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth site #29 was removed due to peri-implantitis.Symptoms as a result of the event: inflammation and swelling.
 
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A4: weight unknown / not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost non-existent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
This report is being submitted to retract the initial report, mfr report number 0001038806-2025-00354 that was submitted on february 18, 2025, as this event had already been submitted and is a duplicate of mfr report number 0001038806-2025-00353 that was submitted on february 18, 2025.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: the initial report, mfr report number 0001038806-2025-00354 that was submitted on february 18, 2025 is a duplicate of mfr report number 0001038806-2025-00353.Therefore, this supplemental mw is being submitted as a retraction due to duplication of mfr report number 0001038806-2025-00353.All details associated with this event have been processed and completed under mfr report number 0001038806-2025-00353.Therefore, no additional reports will be submitted under mfr report number 0001038806-2025-00354.

Brand Name
3I T3® TAPERED IMPLANT 4/3 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21392265
Report Number0001038806-2025-00354
Device Sequence Number12958627
Product Code DZE
UDI-Device Identifier00844868028468
UDI-Public(01)00844868028468(17)281016(10)2120004449
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberBOPT4310
Device Lot Number2120004449
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient EthnicityNon Hispanic